Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Selection of representing measures for inner parts


Author: Peter D. Taylor
Journal: Proc. Amer. Math. Soc. 36 (1972), 537-542
MSC: Primary 46A05; Secondary 46J10
MathSciNet review: 0312196
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If a compact convex set K has an inner part $ \Delta $ then there is a selection of pairwise boundedly absolutely continuous representing measures for $ \Delta $ if and only if K is finite dimensional.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46A05, 46J10

Retrieve articles in all journals with MSC: 46A05, 46J10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1972-0312196-3
PII: S 0002-9939(1972)0312196-3
Article copyright: © Copyright 1972 American Mathematical Society